# SDR IPXA2B71138

- Difficulty date: January 15, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2550 - 2570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE FUSELAGE SKIN BY GROUND SUPPORT EQUIPMENT BETWEEN BS 2550 AND BS 2570 AND BETWEEN S-46R AND S-51R.  REPAIR C/O IAW SRM 53-00-01, REPAIR 1 AND EO B747-5330-45715-A.
